# SDR AALA201811199010

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 63,632 hours, 27,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO ARM AND DISARM. CLEANED L2 DOOR GIRT BAR FITTINGS. OPS CHECKED GOOD.
